# SDR DLL14992434

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503542107
- Condition: Corroded
- Location: Bs 1615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1605-1625 STRINGER 33-35 HAS CORROSION REPAIR.  THE FUSELAGE SKIN BETWEEN FS 1605 AND 1625 AND BETWEEN STRINGERS 33 (BL0) AND 35 WAS FOUND WITH AN AREA OF CORROSION UNDER AN EXISTING TEAR STRAP.  THE CORROSION WAS CUTOUT OF THE SKIN WITH AN 8.25 BY 7.75 CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER ER/A 368651-14, REV A.
